# SDR V0XR2013041000002

- Difficulty date: April 10, 2013
- Submitted: April 10, 2013
- Operation: Air carrier
- Filed by: Avmax Montana, Inc, repair station V0XR413Y
- Aircraft: N886EA
- Make and model: Dhav DHC8103
- Aircraft serial: 215
- Aircraft time: 34,117 hours, 38,866 cycles
- System (JASC): 5420 · Nacelle/Pylon Miscellaneous Structure
- Part: Structure
- Part number: 85410012
- Condition: Cracked
- Location: Rt Nacelle
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT HORSE COLLAR CRACKED ON TOP AFT FLANGE IN RADIUS.  REPAIRED CRACK ON RIGHT NACELLE HORSE COLLAR TOP ANGLE BY REMOVING DAMAGE, CRACK DETECT USING EDDY CURRENT METHOD PER PSM 1-8-7A, AND INSTALLING 0.063 TITANIUM REPAIR PACKERS AND ANGLE, 0.040 TITANIUM COVER PLATE REPAIR PACKER AND DOUBLER WITH NAS1200M4, CR3553-4, CR3552-4, AND CR3524-4 RIVETS IAW BOMBARDIER REPAIR DRAWING 8-54-3306.
